Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigendum: ``On the smallest $ k$ such that all $ k\cdot 2\sp n+1$ are composite'' [Math. Comp. 40 (1983), no. 161, 381-384; MR0679453 (84k:10006)]

Author: G. Jaeschke
Journal: Math. Comp. 45 (1985), 637
MSC: Primary 11A41; Secondary 11-04
Original Article: Math. Comp. 40 (1983), 381-384.
MathSciNet review: 804951
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A41, 11-04

Retrieve articles in all journals with MSC: 11A41, 11-04

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society